Previous |  Up |  Next


Title: Maximum rank of a power of a matrix of a given pattern (English)
Author: Poljak, Svatopluk
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 29
Issue: 1
Year: 1988
Pages: 195
Category: math
MSC: 05C20
MSC: 05C38
MSC: 15A03
Date available: 2008-06-05T21:32:12Z
Last updated: 2012-04-28
Stable URL:


Files Size Format View
CommentatMathUnivCarol_029-1988-1_18.pdf 208.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo